In January I was diagnosed with Gonorrhea and treated with Cipro. After diagnosis I stopped having sex, yet continued to masterbate.
By the end of Febrary, I was still having problems with an irritated urethra and some discharge. The doctor dianosed me with prostatitis and prescribed doxycycline. I waited all through March for it to heal up, masterbating less frequently (and very carefully)after reading on the internet that I could damage the tissue in my penis.
Early April I went back to see the doctor. I wasn't having any discharge, but my urethra was still irritated. He said it would take time to heal and gave me a clean bill of health. I was drinking a pot of coffee a day and masterbating once a week at this point.
April 16 (still no sex whatsoever by this point) I noticed a discharge in my briefs and went to the emergency room, as it was arounf 11pm and I didn't feel like waiting for the morning or returning to the doctor who had been treating me, for that matter. This time, I was diagnosed with urethritis and prescribed cipro once again.
The discharge has ceased, but my urethra goes from looking like it's healing to swelling up slightly. No pain since the 17th, aside from a slight sting at the tip today. I have ceased masterbating all together, cut down on the coffee and only have one beer a week when I visit my parents for dinner. I've been on cipro since the 17th but I'm losing faith in it.
Sorry for such a long story, but I'm losing patience with the whole situation. Question: is there any hope for this poor thing?! Could the answer lie in a yeast infection? No splotches or redness on the outside of my penis, my main problem has been with the opening. Once my cipro runs out and I'm still experiencing problems, what next? Wait to see if it heals or see a urologist right away?
i'm interested in this as well . . .i've had a stingy feeling at the tip lately . . . but no discharge at all . . . i got a urinalysis which came back negative for anything . . . . the doctor said it might be prostisitis and gave me cipro as well . . . the first time for a week . . it seemed to be better at the end of the week (would only hurt early in the morning usually after my morning ****, lol) . . . but after i went off the medicine it slowly came back . . . now she put me on for a 2 week dosage (500mg like before) so we'll see . .
Aye, best of luck to you. Needless to say, I'm less than thrilled with my situation. The discharge has subsided, and the pain today was very brief, so the little guy may have just rubbed the wrong way against my briefs or something. However, it still just doesn't look right, know what I mean.
Have any of you out there in bulletin board land overcome what me and HGF 109 are going through? Have I missed a thread that might shine some light on the subject?
Thank you very much for the advice. Things seem to be clearing up, but I've seen it *seem* to clear up before. The discharge is gone, as is most of the irritation. Once my cipro runs out and I'm no longer obligated to avoid multivitamins per pharmicist's orders, I'll most certainly investigate the method you've recommended. For now I've been avoiding milk, and my coffee consumption is down to half a cup when I wake up. I've had trouble avoiding milk-containing products, but I never indulge until a few hours before or after I've taken my medicine. It certainly wouldn't hurt to drink cranberry juice and eat more onions, garlic and broccoli. At any rate, I'm going to cut and paste your advice and store it on my hard drive for easy access.